# SDR AALA201706199056

- Difficulty date: June 16, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 97,643 hours, 15,694 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT ON THE CLOSET ADJACENT TO ROW 20H IS INOPERATIVE.  RESET LOOSE CONNECTOR AT ROW 20H IAW AMM 33-51-10.  OPERATIONAL CHECK GOOD.
